# SDR HEEA078165

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,287 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 407060111101
- Condition: Worn
- Location: Mount
- Component: Mount
- Component part number: MOUNT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MOUNT HAS A WORN BEARING.
